# SDR SWAA2025012177538

- Difficulty date: December 15, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CORNER SCUFF PLATE IS CRACKED<[01] CRACK ON AFT CARGO COMPARTMENT FWD CORNER SCUFF PLATE WAS REPAIRED ON BACKSHOP WORK ORDER 46259/1600/0002 SERIAL NO: 9505588 SHOP WELD IAW SRM 53-60-15-2R-1 BY WELDING;[02] VERIFIED ITEM 1  AUDIT C/W
